# SDR UALA2011012100349

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,139 hours, 12,805 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Bent
- Location: Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OVER WING SLIDE FWD LINK-LATCH BENT AND FWD LATCH MISSING SPRING.  REPLACED ALL DOOR LATCHES ON RT OFF WING ESCAPE SLIDE IAW MM. ACCOMPLISHED RII INSP OF THE RT WING SLIDE DOOR LATCHES IAW AMM.
